# SDR DXTA2016052006242

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 10,321 hours, 8,038 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE STARTING APU, CABIN IMMEDIATELY FILLED UP WITH THICK, ACRID SMOKE.  REMOVED APU IAW MM 49-10-00.  DRAINED REMOVED APU OF OIL.  CLEANED APU CONTAINMENT BOX & FLUSHED DRAIN LINES.  INSTALLED APU IAW MM 49-10-00.  R&R CONDENSER SOCK, PN 83237-12, IAW MM 21-51-00.  SERVICED APU OIL IAW MM 12-11-02.  OPS CHECK & LEAK CHECK SATISFACTORY ON APU RUN.  IAW MX CONTROL, COMPLETED ECS DUCT BURN OUT.  R&R WATER SEPARATOR CONDENSER SOCK, POST ECS BURN OUT PROCEDURE IAW MM 21-51-00.  PRESSURIZED ACFT TO 8 PSI FOR LEAK CHECKING WATER SEPARATOR ASSEMBLY.  LEAK CHECK SATISFACTORY OF WATER SEPARATOR ASSEMBLY ON PRESSURIZATION RUN.  INSTALLED APU ENCLOSURE BOTTOM ACCESS PANEL & APU OUTER COVER PANEL REMOVED FOR ACCESS.
